# SDR AU960684

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: A103214
- Condition: Failed
- Location: Ac Generator-Alt
- Component: Prestolite
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE ALTERNATOR BEARINGS DESTROYED - DRIVE AND DRIVEN GEARS DAMAGED - METAL CONTAMINATION OF OIL SYSTEM
